# SDR AALA2009061300001

- Difficulty date: June 13, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - LEFT NUMBER 4 DOOR AND SEAT MOUNTED EMERGENCY LIGHT DIM.  REPLACED BATTERY PACK FOR LEFT NUMBER 4 DOOR AND SEAT MOUNTED EMERGENCY LIGHT.
